# SDR DHL9872650D

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, CHORD ANGLE NOSE WHEEL WELL CUTOUT AREA STA 360 LEFT FASTENERS PULLING.  REMOVED CORRODED CHORD.  INSTALLED NEW CHORD PER SRM 51-30-2.  N/R 3326.
